# SDR SWAA2022112272955

- Difficulty date: November 18, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 79,163 hours, 46,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AFT EMERGENCY LIGHTS DID NOT PASS CAPACITY CHECK.   REMOVED AND REPLACED M01673 BATTERY PACK IAW AMM 33-51-06; OPS TESTED NORMAL.
